# SDR 96ZZZX6096

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6352V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0640
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 24411001
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HR INSPECTION, MECHANIC NOTICED PAINT MISSING FROM AROUND AREA THAT ALUMINUM CASTING (FITTING, AXLE) ATTACHES TO MAIN GEAR LEG - CLOSER INSPECTION OF THIS AREA REVEALED CRACK RUNNING FROM TOP OF CASTING DOWN TO ATTACH BOLT HOLE.  ZYGLO FOUND DEFINITE CRACK COMPLETELY THROUGH CASTING.  AIRCRAFT IS TRAINING AIRCRAFT AND PART AFFECTED IS BELIEVED TO BE ORIGINAL PART.
